Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Existence results for a class of boundary value problems for fractional differential equations

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.3, pp.1149-1165, 2021 (SCI-Expanded) identifier identifier

Positive solutions of nonlinear multi-point boundary value problems

POSITIVITY, vol.22, no.5, pp.1387-1402, 2018 (SCI-Expanded) identifier identifier

On the existence of positive solutions of the p-Laplacian dynamic equations on time scales

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.12, pp.4385-4399, 2017 (SCI-Expanded) identifier identifier

TRIPLE POSITIVE SOLUTIONS OF m-POINT BOUNDARY VALUE PROBLEM ON TIME SCALES WITH p-LAPLACIAN

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.43, no.2, pp.373-384, 2017 (SCI-Expanded) identifier identifier

EIGENVALUE PROBLEMS FOR SINGULAR MULTI-POINT DYNAMIC EQUATIONS ON TIME SCALES

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2017 (SCI-Expanded) identifier identifier

Eigenvalue problems for nonlinear third-order m-point p-Laplacian dynamic equations on time scales

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.39, no.7, pp.1634-1645, 2016 (SCI-Expanded) identifier identifier

THE EXISTENCE OF POSITIVE SOLUTIONS FOR A SEMIPOSITONE SECOND-ORDER m-POINT BOUNDARY VALUE PROBLEM

DYNAMIC SYSTEMS AND APPLICATIONS, vol.24, no.4, pp.419-427, 2015 (SCI-Expanded) identifier identifier

On the existence of positive solutions for the second-order boundary value problem

APPLIED MATHEMATICS LETTERS, vol.49, pp.107-112, 2015 (SCI-Expanded) identifier identifier

Existence of Countably Many Positive Solutions for Nonlinear Boundary Value Problems on Time Scales

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.5, pp.2177-2187, 2014 (SCI-Expanded) Creative Commons License identifier identifier

HIGHER-ORDER SINGULAR MULTI-POINT BOUNDARY-VALUE PROBLEMS ON TIME SCALES

PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol.54, pp.345-361, 2011 (SCI-Expanded) identifier identifier

Higher order semipositone multi-point boundary value problems on time scales

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.60, no.1, pp.23-35, 2010 (SCI-Expanded) identifier identifier

Application of Galerkin's method to equal width wave equation

APPLIED MATHEMATICS AND COMPUTATION, vol.160, no.1, pp.65-76, 2005 (SCI-Expanded) identifier identifier

A Galerkin finite element approach to Burgers' equation

APPLIED MATHEMATICS AND COMPUTATION, vol.157, no.2, pp.331-346, 2004 (SCI-Expanded) identifier identifier

Galerkin method for the numerical solution of the RLW equation using quadratic B-splines

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.81, no.6, pp.727-739, 2004 (SCI-Expanded) identifier identifier

Numerical investigation of heat and mass transfer in a metal hydride bed

APPLIED MATHEMATICS AND COMPUTATION, vol.150, no.1, pp.169-180, 2004 (SCI-Expanded) identifier identifier

B-spline collocation methods for numerical solutions of the RLW equation

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.80, no.6, pp.743-757, 2003 (SCI-Expanded) identifier identifier

Numerical solution of RLW equation using linear finite elements within Galerkin's method

APPLIED MATHEMATICAL MODELLING, vol.26, no.7, pp.771-783, 2002 (SCI-Expanded) identifier identifier

Numerical solution of regularized long wave equation using Petrov-Galerkin method

COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, vol.17, no.7, pp.485-494, 2001 (SCI-Expanded) identifier identifier

A Petrov-Galerkin finite element scheme for Burgers' equation

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.22, pp.99-109, 1997 (SCI-Expanded) identifier identifier

A least-squares finite element scheme for the RLW equation

COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, vol.12, no.11, pp.795-804, 1996 (SCI-Expanded) identifier identifier

Articles Published in Other Journals

Existence of positive solutions to multi-point third order problems with sign changing nonlinearities

ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA, vol.24, no.1, pp.109-129, 2020 (ESCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

On the existence of positive solutions for nonlinear three point boundary value problem

2nd International Conference on Analysis and its Applications, 12 - 15 July 2016

Existence criteria of three positive solutions to boundary value problems for p Laplacian dynamic equtions on time scales

3rd International Conference on Recent Advances in Pure and Applied Mathematics, 19 - 23 May 2016